# SDR ASAA0945366

- Difficulty date: April 24, 2009
- Submitted: April 30, 2009
- Operation: Air carrier
- Aircraft: N772AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25105
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 15AT48
- Condition: Failed
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPORTED EMERGENCY LIGHTS WILL NOT SHUTOFF WITH SWITCH IN OFF POSITION FROM "ARM" IN FLT DECK.  SUSPECT BAD OVERHEAD SWITCH.  COULD DUPLICATE.  REMOVED AND REPLACED OVERHEAD EMERGENCY LIGHTS SWITCH S7 REF WDM 33 51 11.  OPS NORMAL REF MM 33 51 02.
